# SDR SWAA2023122828959

- Difficulty date: December 7, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH TRANSITION ANGLE HAS CORROSION FROM STA. 500E TO 500F.<[01] BLENDED AREAS; REMOVED .010' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED DAMAGE FROM STA. 500D+10 TO 500F+10 PER SRM 53-00-53-2R-5. FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA EA M-22-153-01550.;[03] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #1 AND #2;[04] RII OK TO INSTALL REPAIR PARTS.;[05] REMOVED DAMAGE FROM STA. 500D+10 TO 500F+10 PER SRM 53-00-53-2R-5. FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA EA M-22-153-01550. INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[06] C/W INSPECTION.;[07] REMOVED DAMAGE FROM STA. 500D+10 TO 500F+10 PER SRM 53-00-53-2R-5. FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA EA M-22-153-01550. INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[08] RII; COMPLIED WITH INSPECTION; REMOVED DAMAGE FROM STA. 500D+10 TO 500F+10 PER SRM 53-00-53-2R-5. FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA EA M-22-153-01550. INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.
